MathSciNet Relay Station
MathSciNet bibliographic data
MR149484 55.99 (55.34)
Thomas, Emery On the ${\rm mod}\ 2$ cohomology of certain $H$-spaces. Comment. Math. Helv. 37 1962/1963 132–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement